bisoprolol and weaknesses all over - British Heart Fou...

British Heart Foundation

20,959 members14,234 posts

bisoprolol and weaknesses all over

abid123
abid123

Hi hope everyone is as well its been a long time since I have posted been really well last 5 months but two days ago started feeling very dizzy and weaknesses all over body on standing, in hospital on 24 monitor waiting results just on 2.5 bisoprolol a day,out of the blue.

13 Replies
oldestnewest

avid, when this happened to me, it was found to be low sodium levels caused by Bisoprolol. I was only taking the smallest dose. When the Bisoprolol was stopped, my salt levels returned to normal and the weakness resolved. Here’s hoping it is as simple an answer for you.

abid123
abid123 in reply to Celtic

thank you for your reply i have been ok been taking them for last 7 months no problem just come out of the blue.

Celtic
Celtic in reply to abid123

Hopefully you’re in good hands and they will quickly get to the bottom of it.

Pepperoreo
Pepperoreo in reply to Celtic

Hi. I have been on Bisoprolol since heart attack 15 months ago amongst other meds. I was fine until a month ago when I had overwhelming weakness and tiredness out of the blue it lasted a few days then stopped as quick as it started . I've got appt with doc so hopefully will get to the bottom of it. Let us know how u get on and hopefully all will be ok .Take care.

I’ve had that and was told it was due to my heart condition

Hi Abid123 I've been taking Bisoprolol for about 6 months, 3.75mg so small amount. I had been ok until last week when I felt dizzy and nauseous. I put it down to doing too much gardening and also the heat. I have an appointment with the cardiac rehab nurse on Tuesday and may ask to stop taking it.

abid123
abid123 in reply to wiltsgirl

Hi been in hospital snice original post waiting for doctors they are not sure what is causing my symptoms had pacemaker checked ok now 24 monitor fitted have to wait, so far 1 doctor is saying its bisoprolol and hot weather other saying its not?? really worried confused.

Try taking your Bisoprolol at night. It has reduced my day-time side effects and helps me sleep due to the fatigue side effect.

paw1
paw1 in reply to jimmyq

I think I may give that a go because I often feel fatigue during the day and do not sleep terribly well. Has any one else tried this?

jimmyq
jimmyq in reply to paw1

Have you tried it? How did it go?

Hi there

I’m also on Bisoprolol and had the same issue. Switched to nighttime and now I sleep better at night and have less fatigue during the day - it’s still there but manageable 👌🏻

Good luck

Hi tried night time made no difference still having same problems.

jimmyq
jimmyq in reply to abid123

Due to diet and exercise, I am off the Bisoprolol now.

You may also like...